| Model Number |
4K SYNERGYUHD4 BB CAMERA HEAD,AUTOCLAV |
| Medical Device Problem Codes |
Device Damaged Prior to Use (2284); Defective Device (2588)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/14/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event has not yet been determined as the device has not been returned for evaluation at this time.A follow-up report will be submitted, including a most likely cause if a root cause can not be determined.
Event or Problem Description
On 06/14/2023, it was reported by a sales representative via sems that an ar-3210-0029 camera cord is damaged.This was discovered during a case with no patient effect.
Additional Manufacturer Narrative
(head cable) the evaluation determined that the reported event was misuse due to a damaged head cable.